MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1550400-15
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Intimal Dissection (1333)
Date of Event 10/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A conclusive cause for the reported device operates differently and the reported intimal dissection cannot be determined.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Review of the complaint history identified no similar incidents from this lot.Intimal dissection is listed in the xience sierra, everolimus eluting coronary stent system, electronic instructions for use as a known patient effect of coronary stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified mid right coronary artery.Pre-dilatation was performed with a non-abbott balloon dilatation catheter and a 4.00x15mm xience sierra stent was implanted at 12 atmopsheres.A coronary artery dissection was noted after implantation.The physician felt that the stent delivery balloon grew too much outside the stent, like an overhang outside the length of the stent on the proximal end of the balloon, resulting in the dissection.Another xience sierra stent was implanted to treat the dissection.There was no adverse patient sequela an no reported clinically significant delay in the procedure.No additional information was provided.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8146751
Report Number2024168-2018-09478
Device Sequence Number1326874
Product Code NIQ
UDI-Device Identifier08717648227493
UDI-Public08717648227493
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/16/2019
Device Catalogue Number1550400-15
Device Lot Number8063041
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2018
Initial Report FDA Received Date12/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR